Advertisement

On Bi-J-Class Bilinear Mappings on Banach Spaces

  • Abolfazl Nezhadali Baghan
  • Mohammad Janfada
Original Paper

Abstract

We propose the notion of J-set for a bilinear mapping to define the concept of bi-J-class bilinear mapping. We prove that every bihypercyclic bilinear mapping is bi-J-class, although its reverse does not necessarily hold. It is indicated that some properties of bi-J-class bilinear mappings are similar to J-class operators, but some relevant counterexamples are presented to show that many familiar properties of J-class operators are not valid for this framework. Next, we deal with the Kato’s approximation of bilinear mappings and discuss their bi-J-class properties.

Keywords

Bihypercyclic bilinear mapping Bi-J-class bilinear mapping Approximation in the sense of Kato 

Mathematics Subject Classification

47A16 46G25 47B37 

References

  1. 1.
    Bayart, F., Matheron, E.: Dynamics of Linear Operators. Cambridge University Press, Cambridge (2009)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bés, J., Conejero, J.A.: An extension of hypercyclicity for N-linear operators. Abstr. Appl. Anal., Volume 2014, Article ID 609873, p. 11Google Scholar
  3. 3.
    Costakis, G., Manousos, A.: J-class weighted shifts on the space of bounded sequences of complex numbers. Integr. Equ. Oper. Theory 62, 149–158 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Costakis, G., Manousos, A.: J-class operators and hypercyclicity. J. Oper. Theory 67, 101–119 (2012)MathSciNetzbMATHGoogle Scholar
  5. 5.
    DeLaubenfels, R., Emamirad, H., Protopopescu, V.: Linear chaos and approximation. J. Approx. Theory 105(1), 176–187 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gethner, R., Shapiro, J.H.: Universal vectors for operators on spaces of holomorphic functions. Proc. Am. Math. Soc. 100(2), 281–288 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Grosse-Erdmann, K.-G., Kim, S.G.: Bihypercyclic bilinear mappings. J. Math. Anal. Appl. 399, 701–708 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Grosse-Erdmann, K.-G., Peris-Manguillot, A.: Linear Chaos. Springer, Berlin (2011)CrossRefzbMATHGoogle Scholar
  9. 9.
    Kitai, C.: Invariant Closed Sets for Linear Operators. Ph. D. Thesis, University of Toronto (1982)Google Scholar
  10. 10.
    Kostić, M.: \(\cal{D}\)-hypercyclic and \(\cal{D}\)-topologically mixing properties of degenerate multi-Term fractional differential equations. Azerbaijan J. Math. 5, 78–95 (2015)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Nasseri, A.B.: J-class Operators on Certain Banach Spaces. Ph. D. Thesis, Dortmund University (2013)Google Scholar
  12. 12.
    Nasseri, A.B.: On the existence of J-class operators on Banach spaces. Proc. Am. Math. Soc. 140, 3549–3555 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Rolewicz, S.: On orbits of elements. Stud. Math. 32, 17–22 (1969)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Iranian Mathematical Society 2018

Authors and Affiliations

  1. 1.Department of Pure MathematicsFerdowsi University of MashhadMashhadIran
  2. 2.Department of Pure MathematicsFerdowsi University of MashhadMashhadIran

Personalised recommendations